# SDR SWIA2023050308

- Difficulty date: March 8, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT RAIL FROM FS409.0+128 TO FS559.0 HAS SEVERAL SPOTS OF CORROSION (MARKED WITH RED GREASE PENCIL.)     (C-CHECK RO 4/30/2023)    REMOVED AND INSTALLED NEW RH FLOOR SEAT RAIL PN 20276-288-0-0A BETWEEN FS 409.00 +128 AND FS 559.00 PER CRJ 200 AMM 53-01-11-400-802 TOOL USED C-ID : TUC6039 CAL 30-AUG-22 DUE : 31-AUG-23. COMPLIED WITH ALL STEPS OF REO 601R-53-00-485 REV D DATED 01/29/18
